ACTIFFIT 500MG/32MG/25MG TABLET

(strip of 10 tablets)

Boffin Biotech Pvt Ltd

Composition: Paracetamol / Acetaminophen 500mg + Caffeine 32mg + Phenylpropanolamine 25mg

strip

Rs.19.90 Rs.20.10 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How it works

Paracetamol / Acetaminophen is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

Common side effects

No common side effects seen

Uses

Caffeine is used in the treatment of migraine.

How it works

Caffeine is a stimulant which works by blocking the action of certain natural substances (adenosine and phosphodiesterase).

Common side effects

Restlessness, Increased heart rate, Increased production of urine.

Uses

Phenylpropanolamine is used in the treatment of allergy symptoms.

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion..

Common side effects

Systemic hypertension (high blood pressure), Nausea, Insomnia (difficulty in sleeping), Palpitations

Substitutes

0 Substitutes